How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11059
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now
A new question is answered every 9 seconds

My concern is when I first got on the depo shot..It stopped

Customer Question

my concern is when I first got on the depo shot..It stopped my periods.. I had sex on April 23rd 2015 started spotting on April 30th..my next shot wasn't due until may 5 which I didn't get but I'm still spotting..what could be the problem
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.
Hello and welcome.
I am Dr. Norm, and I look forward to helping you today.
Spotting on the depo shot is pretty common, even when there has been no bleeding for many months. Sometimes it's due to stress, and often we don't know why it occurs.
An STD can also cause spotting, so if that's a possibility, I would see your doctor to be tested. Otherwise, time will probably take care of it.

Related OB GYN Questions